# SDR 2007FA0000849

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: N631SR
- Make and model: Cirrus SR22
- Aircraft serial: 2442
- Aircraft time: 200 hours, 160 cycles
- Engine: Cont IO550N
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 18583002
- Condition: Separated
- Location: Rt Wing Root
- Part time: 200 hours, 160 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LOWER SECTION OF RT WING ROOT FAIRING SEPARATED FROM AIRCRAFT IN FLIGHT.  FAIRING IS RETAINED WITH JUST A FEW SCREWS AND AN AREA OF THE LOWER PORTION OF FAIRING IS RETAINED WITH DOUBLE SIDED TAPE AND AN AREA OF DOUBLE SIDED TAPE CAME DEBONDED AND AIR GOT UNDER IT AND IT RIPED OFF.
